# SDR ASAA2022110440766

- Difficulty date: November 4, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,346 hours, 17,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN CABIN FLOOR STRUCTURE, INTERCOSTAL CRACKED AT 2 EA SPOTS AROUND FSTNR HOLES, BS312-BS328 RBL-32. GROUNDED - YES. REMOVED CRACKED INTERCOSTAL IAW B737-800 SRM 51-40-02. DRILLED TO FIT NEW INTERCOSTAL IAW B737-800 SRM 51-40-05 AND BAC DWG 141A5400 REV-. INSTALLED NEW INTERCOSTAL IAW B737-800 SRM 51-40-02 AND BAC DWG 141A5400 REV-
